# SDR AU970713

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Bearing
- Part number: A1814
- Condition: Out Of Hours
- Location: Cooling Fan
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FANSHAFT ASSEMBLY LOWER BEARING OUT OF HOURS - BEARING HAD NOTBEEN REPLACED AT THE 2000 HOURLY INSPECTION - FANSHAFT ASSEMBLY HAD NO RELEASE NUMBER FROM ROBINSON HELICOPTERS
